# SDR SWAA2020110520989

- Difficulty date: October 5, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB RIB NR 4 INBOARD FLANGE FWD UPPER CORNER HAS CRACK.   REPAIRED RT HORIZONTAL STABILIZER INSPAR RIB STA 120.30 FWD UPPER INBOARD FLANGE, PER REF B737-700 RES 2016287-4 AND EA 20-155-01965 REV IR.
